# SDR 98ZZZM85

- Difficulty date: January 1, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N620PC
- Make and model: Boeing 737244
- Aircraft serial: 19708
- System (JASC): 7110 · Engine Cowling System
- Part: Panels
- Part number: 6570193509
- Condition: Missing
- Location: Nr 2 Engine
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PIT - FLT 424 - DURING POST FLIGHT WALKAROUND INSPECTION, 2 AFT COWLING PANELS WERE NOTED MISSING ON NR 2 ENGINE.  REPLACED MISSING COWLING PANELS.  SECURED LATCHES.  NO OTHER DEFECTS NOTED.  A/C OK FOR SERVICE.  COWL PANELS DEPARTED A/C DURING T/O ROLL AT MDW.  MISSING COWL PANELS WERE LOCATED ON RUNWAY AT MDW.  (M)
